Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 165194, 19 pages
http://dx.doi.org/10.1155/2009/165194
Review Article

S. N. Bernstein Type Estimations in the Mean on the Curves in a Complex Plane

Institute of Mathematics and Mechanics, Baku State University, 370148 Baku, Azerbaijan

Received 3 June 2009; Accepted 3 August 2009

Academic Editor: John Rassias

Copyright © 2009 J. I. Mamedkhanov and I. B. Dadashova. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. I. Mamedkhanov and I. B. Dadashova, “S. N. Bernstein Type Estimations in the Mean on the Curves in a Complex Plane,” Abstract and Applied Analysis, vol. 2009, Article ID 165194, 19 pages, 2009. https://doi.org/10.1155/2009/165194.